MathSciNet Relay Station
MathSciNet bibliographic data
MR1136125 (93b:53028) 53C20
Chen, Haiwen Pointwise $\frac14$-pinched $4$-manifolds. Ann. Global Anal. Geom. 9 (1991), no. 2, 161–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement